On the Matrix Domain in the Sequence Space

Tuğ, Orhan (2017) On the Matrix Domain in the Sequence Space. Eurasian Journal of Science and Engineering, 3 (1). pp. 204-211. ISSN 24145629

[img] Text (Research Article)
eajse.v3i1sip204.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (556kB)
Official URL: https://eajse.tiu.edu.iq/


In this paper, I introduce a new sequence space as the domain of four dimensional generalized difference matrix and as a generalization of the series space . I give some topological properties with some inclusion relations. Moreover, I calculate beta(bp)- and gamma- duals of the new sequence space . In the last section I characterize some matrix classes and I conclude the paper with some important results.

Item Type: Article
Uncontrolled Keywords: Generalized Difference Matrix, Matrix Domain, Matrix Transformations, Dual of Sequence Spaces
Subjects: Q Science > QA Mathematics
Divisions: Eurasian Journal of Science and Engineering > VOL 3, NO 1 (2017)
Depositing User: ePrints deposit
Date Deposited: 10 Sep 2020 09:13
Last Modified: 10 Sep 2020 09:13
URI: http://eprints.tiu.edu.iq/id/eprint/174

Actions (login required)

View Item View Item